# SDR GUU2008F00027

- Difficulty date: July 24, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N190YV
- Make and model: Beech 1900D
- Aircraft serial: UE190
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 9038000133
- Condition: Bypassing
- Location: Brakes
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 9282 EYW/TPA DURING TAXI CAPTAIN`S LT BRAKE PEDAL WENT TO THE FLOOR.  REPLACED CAPTAIN`S LT BRAKE PEDAL MASTER CYLINDER.  (S)
